000000172 001 __ 172
000000172 005 __20140614130853.0
000000172 035 __ $a 00255610v83n3p407
000000172 041 0_ $a eng
000000172 100 1_ $a Stoer, Josef
000000172 245 10 $a Infeasible-interior-point paths for sufficient linear complementarity problems and their analyticity
000000172 520 3_ $a In this paper we study the behavior of infeasible-interior-point-paths for solving horizontal linear complementarity problems that are sufficient in the sense of Cottle et al. (R.W. Cottle, J.-S. Pang, Venkateswaran, Linear Algebra Appl. 114/115 (1989) 231-249). We show that these paths converge to a central point of the set of solutions. It is also shown that these are analytic functions of the path parameter even at the limitpoint, if the complementarity problem has a strictly complementary solution, and have a simple branchpoint, if it is solveable, but has no strictly complementarity solution..
000000172 546 __ $a Anglès.
000000172 599 __ $a recerca
000000172 653 1_ $a Horizontal linear complementarity problems
000000172 653 1_ $a Sufficient matrices
000000172 653 1_ $a Infeasible interior-point-paths
000000172 655 _4 $a Article
000000172 655 _4 $a info:eu-repo/semantics/article
000000172 655 _4 $a info:eu-repo/semantics/publishedVersion
000000172 700 1_ $a Wechs, Martin
000000172 773 __ $g vol. 83 n. 3 (1998) p. 407-423 $t Mathematical Programming $x 0025-5610
000000172 856 4_ $p 17 $s 577133 $u http://ddd.uab.cat/uab/matpro/00255610v83n3p407.pdf
000000172 973 __ $f 407 $l 423 $m 11 $n 3 $v 83 $x 00255610v83n3 $y 1998
000000172 980 __ $a ARTPUB